# SDR TWRA954493

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND RT NACELLE INBOARD LOWER FORMER, NS 99.79, CRACKED AT LOWER KEELSON ATTACH FLANGE.  COMPLETED REPAIRS TO RT NACELLE.  REPLACED SKIN P/N 27-35112-2-03, ANGLE 27-31128-016, FORMER 27-35025-968.  REPAIRED FORMER P/N 27-35043-010 AT NS 109.89, AND FORMER P/N 27-35023-025 AT NS 99.79 DUE TO CRACKS AT FLANGES.  WORK DONE IAW FAC SRM 51-00-00 PG 4, 51-40-01, 51-30-04, 51-30-03, 51-90-02, FIG 2 PG 5, AND ARP 51-70-9132.  REPLACED LOOSE FASTENERS IAW FAC 95-MALA-155 IN AREA OF DRAG BRACE BRACKET.  (M)
